# SDR 2007UALA00560

- Difficulty date: February 20, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 19,418 hours, 2,596 cycles
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 3F AISLE EEL LIGHT INOPERATIVE, CONNECTOR DISCONNECTED.    RECONNECTED CONNECTOR UNDER THE SEAT AND OP CHECKED OK.
